# SDR REXA2022071300494

- Difficulty date: July 1, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK SEGMENT NO.4 BETWEEN F.S.661+14 TO F.S.720 IS CORRODED.   INSTALLED NEW SEAT TRACK P/NSH690-36284-1 SEGMENT NO.4 BETWEEN F.S.661+14 TO F.S.720 IAW CRJ900 AMM 53-00-49-000-801-A07
